Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology ring of product complexes


Author: F. P. Palermo
Journal: Trans. Amer. Math. Soc. 86 (1957), 174-196
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0090807-4
MathSciNet review: 0090807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bockstein Universal systems of $ \Delta $-homology rings C. R. (Doklady) Acad. Sci. URSS. vol. 37 (1942) pp. 243-245. MR 0008701 (5:48d)
  • [2] -, Homological invariants of the topological product of two spaces, C. R. (Doklady) Acad. Sci. URSS. vol. 40 (1943) pp. 339-342. MR 0010972 (6:97b)
  • [3] H. Cartan, Seminaire de Topologie Algebrique ENS, III, 1950-1951.
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 0077480 (17:1040e)
  • [5] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, 1952. MR 0050886 (14:398b)
  • [6] J. Leray, L'anneau spectra et l'anneau filtre d'homologie d'une espace localement compact et d'une application continue, J. Math. Pures Appl. vol. 29 (1950) pp. 1-139. MR 0037505 (12:272e)
  • [7] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934.
  • [8] J. H. C. Whitehead, On simply-connected, four-dimensional polyhedra, Comment. Math. Helv. vol. 22 (1949) pp. 48-90. MR 0029171 (10:559d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0090807-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society